# SDR DALA2021073004312

- Difficulty date: July 27, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 740 Rbl 10-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON STRINGER SUPPORT (1 EA) LOCATED ON STA 740 BTW RBL= 10.45 TO RBL= 16.1 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 446: STRINGER SUPPORT ON STA 740 BTW RBL= 10.45 TO RBL= 16.1 WAS REPAIRED PER B757-200 SRM. (1890042)
